# SDR CALA2020101601192

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 65,424 hours, 23,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N AD-2013-1A FOR EMERGENCY LIGHTING FOUND TO BE I NOPERABLE. SPT 7000564
